# SDR UPS05845001

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING PANEL AT T/E IN FRONT OF NR 4 SPOILER HAS SKIN ROLLED UP APPROX 18 - 24 INCHES ALONG AFT EDGE W/APPROX 30 RIVETS PULLED. ROLLED APPX 1.5 - 2 INCHES FWD AT DEEPEST SPOT.  REMOVED DAMAGED MATERIAL, INSTALLED REPAIR DOUBLER & ANGLE & SEAL PER EO DC8-5720-22601A. CK'D SPOILER OPERATION PER MM 27-61-01-2. CK'D OK. A/C OK FOR RETURN TO SERVICE.
